MAUDE Adverse Event Report: ANGIODYNAMICS 1500X RF GENERATOR; 1500X RADIO FREQUENCY GENERATOR

ANGIODYNAMICS 1500X RF GENERATOR; 1500X RADIO FREQUENCY GENERATOR
Model Number 700101731M
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the rfa unit is not available to be returned to the manufacturer for evaluation.An investigation into the root cause of this incident is currently in progress.The results of the investigation will be sent via a follow up medwatch.Complaint reference (b)(4).
 
Event or Problem Description
An angiodynamics distributor reported that a customer had experienced an issue using an rfa generator.The provider reported an rfa generator temperature issue when attempting to treat a child's osteoid osteoma of the lower tibia.A uniblate probe was being used for this procedure.It was reported that the rfa generator would not heat past 30 degrees, goalmouth the target temperature was set at 90 degrees.The connections were verified to be correct, the unit was detecting the probe, and the display showed the rf was able to be started, patient was sedated and probe was placed.When attempting to ablate after the needle was placed, the unit was shown not to be heating, and the message " infusing power in 10 sec " and loop was displayed.The procedure was aborted due to this event.The patient did not experience any adverse effects, harm, or require medical intervention as a result of this incident.As the patient had been sedated and treatment was not provided, this event meets the criteria of a reportable event.It was indicated that the reported rfa generator is not available to be returned to the manufacturer for evaluation.

Brand Name
1500X RF GENERATOR
Common Device Name
1500X RADIO FREQUENCY GENERATOR
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury, ny
MDR Report Key10387137
Report Number1319211-2020-00050
Device Sequence Number16932925
Product Code GEI
UDI-Device IdentifierH787700101731M0
UDI-PublicH787700101731M0
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K040989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number700101731M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2020
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1